Thomas Strömberg
Thomas Strömberg

Thomas Strömberg

Biträdande professor
Luleå tekniska universitet
Matematik
Matematiska vetenskaper
Institutionen för teknikvetenskap och matematik
Thomas.Stromberg@ltu.se
0920-491944
E885 Luleå

Research

My field of research is variational analysis and viscosity solutions of nonlinear partial differential equations. Particular interest is devoted to the Hamilton-Jacobi equation, which plays a key role in the calculus of variations and optimal control theory.

Publikationer

Artikel i tidskrift

A new proof of indefinite propagation of singularities for a Hamilton-Jacobi equation (2016)

Strömberg. T
Journal of evolution equations (Printed ed.), Vol. 16, nr. 4, s. 895-903
Artikel i tidskrift

Excess action and broken characteristics for Hamilton-Jacobi equations (2014)

Strömberg. T, Ahmadzadeh. F
Nonlinear Analysis, Vol. 110, s. 113-129
Artikel i tidskrift

Multivariate process parameter change identification by neural network (2013)

Ahmadzadeh. F, Lundberg. J, Strömberg. T
The International Journal of Advanced Manufacturing Technology, Vol. 69, nr. 9-12, s. 2261-2268
Artikel i tidskrift

Propagation of singularities along broken characteristics (2013)

Strömberg. T
Nonlinear Analysis, Vol. 85, s. 93-109
Artikel i tidskrift

A counterexample to uniqueness of generalized characteristics in Hamilton-Jacobi theory (2011)

Strömberg. T
Nonlinear Analysis, Vol. 74, nr. 7, s. 2758-2762
Artikel i tidskrift

A system of the Hamilton-Jacobi and the continuity equations in the vanishing viscosity limit (2011)

Strömberg. T
Communications on Pure and Applied Analysis, Vol. 10, nr. 2, s. 479-506
Artikel i tidskrift

Duality between Frechet differentiability and strong convexity (2011)

Strömberg. T
Positivity (Dordrecht), Vol. 15, nr. 3, s. 527-536
Artikel i tidskrift

On shock generation for Hamilton-Jacobi equations (2011)

Strömberg. T
Indagationes mathematicae, Vol. 20, 2009, nr. 4, s. 619-629
Artikel i tidskrift

On a viscous Hamilton-Jacobi equation with an unbounded potential term (2010)

Strömberg. T
Nonlinear Analysis, Vol. 73, nr. 6, s. 1802-1811
Artikel i tidskrift

On the Hamilton-Jacobi equation for a harmonic oscillator (2010)

Strömberg. T
Results in Mathematics, Vol. 57, nr. 3-4, s. 195-204